# SDR SWAA2023092601362

- Difficulty date: September 17, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-77 AFT PIT RH Z-ANGLE SUPPORT INTERCOSTAL BETWEEN STATIONS 747-767 CORRODED ON LOWER SIDE UNDER REMOVED BONDED NUT PLATES.<[01] BLENDED CORROSION IAW SRM 51-10-02 AND VERIFIED WITH 10X FOUND 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2;[02] REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0;[03] AUDIT C/W;[04] AUDIT C/W
